I seem to have a problem with my skin around my nose, just last saturday it started as a small redness on my right side of the nose. Now, it spreads around my nose area. I tried using moisturizer on it but it would only help with the dry skin temporarily. Just today, the skin was not peeling anymore but, it was still red. in fact, it became like somewhat contracted or hardened. It happened to me before, it took 2 months for it to heal, I didn't give any medication though. Any help appreciated. I posted some pic of it for reference. Thanks!!
Such red skin around nose can be due to contact dermatitis, sweat dermatitis or eczema skin. Avoid using any lotions and creams over the face for the meantime. Wash your face with a mild cleanser with moisturizing properties like Cetaphil. Pat your face dry. Then apply a good hypoallergenic moisturizer over the area and see if this improves. If the symptoms still persist then you can apply mild steroid like dermacort.
If the irritation persists then please get it evaluated from a dermatologist. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thanks, I'm gonna try the Cetaphil and hypoallergenic moisturizer method first. For now, the skin start peeling off again. Some of the peeled skin turn blackish in color. Was that dead skin or does it becoming worse? I hope it would get better once I tried the method.
Here's the picture.
Other reason for such a rash can be due to seborrheic dermatitis. It is usually caused by overgrowth of Malassezia furfur. This skin disease commonly affects adolescents and young adults, especially in warm and humid climates and is aggravated by sweating and humidity.
Topical antifungals and mild steroids are the usual treatment and combination of the two can be used to treat stubborn patches. Please get it examined from a dermatologist to confirm the diagnosis.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
i have something like tht, i dnt know if its the same but on my cheeks!! is it like patches of wound from where some fluid comes-little amount. steroids help but plzz dont apply for long period of time. my doctor said my skin has thinned due to use of steroids. and its rly bad now. I am getting the thing again, so i rly need to know wt it is like. The doctor dont seem to know my condition, nothing has helped yet. Its embarrassing.
I don't know if i have the same thing but i get it around my nose chin any soft skin on my face...but if i pick at it or rub it, it spreads, its uncomfortable, its been on my face for like two months and i want it gone i recently got it on my lip and my lips are constantly cracking and it will not go away. it get dry and flakes and spreads, little tiny red bumps that wont go away!
does it itch...n does it produce some small amount of fluid which stays on the surface after drying like granules...does application of creams or anything like that burn??? dont apply steroids..im seeing a doctor having lot of medicine ingesting plus ointment. u see a doc as well, mine i dnt know if it'll ever b okay n even if it will, will take a long long time. hope yours is not as bad as mine...tc..dnt use much face wash, they r not mild as we think and if ur lip lining itches n cracks anything use petroleum jelly like vaseline.apply n massage.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.